# SDR R61A201402080210

- Difficulty date: February 4, 2014
- Submitted: February 8, 2014
- Operation: Air carrier
- Aircraft: N188WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4188
- Aircraft time: 11,233 hours, 10,930 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Part number: 85310365008
- Condition: Corroded
- Location: Zone 200
- Part time: 11,233 hours, 10,930 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, MAINTENANCE FOUND CORROSION ON WINDSHIELD NUTPLATES.  MAINTENANCE R & R THE NUTPLATES IAW SRM 51-42-02-02-01.
